# SDR AALA201712269071

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 54,991 hours, 22,400 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY DISCHARGED.  REMOVED AND REPLACED THE MAIN BATTERY. OPS CHECKED GOOD IAW AMM 24-31-11.
